Volume 2, Issue 5 (1994)                   J Tax Res 1994, 2(5): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.1, NO.2, Summer 1994. J Tax Res. 1994; 2 (5)
URL: http://taxjournal.ir/article-1-266-en.html
Abstract:   (4383 Views)

n.a

Keywords: n.a
Full-Text [PDF 3421 kb]   (1727 Downloads)    
Type of Study: Research |
Received: 2014/07/16 | Accepted: 2014/07/16 | Published: 2014/07/16

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb